MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The state of the nalu system is unable to be fully assessed at the time of initial investigation due to the system remaining implanted and no imaging available for review.The patient report of discomfort at the ipg site may potentially be related to the position of the ipg at a bony location, however this is also unable to be fully assessed without further imaging or physical examination to assure the ipg has not migrated.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system targeting the suprascapular nerve on (b)(6) 2026 after participating in a successful trial phase with nalu.The patient also participated in a wear study with nalu prior to implanting the permanent system.During the wear study the patient selected a preferred location for the external components, which directs the implant location for the implantable pulse generator (ipg).During the implant procedure on (b)(6) 2026 the patient was positioned on the operating table in a manner that prevented the physician from tunneling to the location chosen for the ipg placement and thus the device was placed in a different location.On (b)(6) 2026, 2 weeks after the implant, the patient contacted a nalu representative stating that the ipg placement over the collarbone area was causing pain.The patient was instructed to reach out to the implanting physician for follow-up.On (b)(6) 2026, the patient was seen in the medical office.During that visit the patient reported to the nalu representative that there was a "crunching" sound and pain during arm movement.Additionally, the patient reported lack of pain relief from the nalu system.The physician recommended x-ray imaging to assess the position and condition of the implanted components.As of (b)(6) 2026 there has been no further information received regarding patient status and plan of care.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50076673
Report Number3015425075-2026-00070
Device Sequence Number10744659
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)260205(17)290205
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown